# SDR HALA95138

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Gasket
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT NR 167 - ON CLIMB-OUT, AFTER POWER WAS SET 'FIRE DETECTION LOOP' ANNUNCIATED AND RIGHT ENGINE LOOP 'A' ILLUMINATED.  SELECTED LOOP 'B' PER CHECK LIST AND LIGHTS WENT OUT.  DURING CLIMB-OUT RIGHT ENGINE OIL PRESSURE WAS 54 PSI, CRUISE 52 PSI WITH NEEDLE BOUNCING 2 PSI.  FOUND 13TH STAGE NOSE COWL DE-ICE VALVE GASKET BLOWN AND OIL PRESSURE LOW LIGHT SWITCH SEPARATED AT SOLDER JOINT.  REPLACED GASKET ON 13TH STAGE NOSE COWL DE-ICE VALVE AND OIL LOW PRESSURE SWITCH.  LEAK CHECK GOOD.  OPERATIONAL CHECK OF 'A' LOOP GOOD.  (M)
